# SDR DALA2025112008491

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 17,237 hours, 2,004 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 63 TO STRINGER 2L SUPPORT BRACKET ATTACH RIVETS NOT FULLY SEATED AND SET AND BRACKET HAS GOUGES.   REPAIRED PER ERA 630236-14 REV ORIGINAL. (1311782)
